MAUDE Adverse Event Report: HT MEDICAL, LLC DBA XENIX MEDICAL NEOWAVE LS LUMBAR STRAIGHT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

HT MEDICAL, LLC DBA XENIX MEDICAL NEOWAVE LS LUMBAR STRAIGHT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 23-LCT-2213
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a surgeon had a case where the lumbar cage implant had shifted post-operatively.The rep stated that the patient originally had a l4-5 tlif utilizing a 13mm implant.Patient required a revision surgery because the implant migrated posteriorly through the disc prep pathway.In the revision surgery, the surgeon increased the height of the implant to a 15mm height, which is evident in the a/p xray where there is less gap above and below the implant as was previously present on the 13mm.The patient again had the 15mm implant move posteriorly and required a revision surgery.The surgeon removed the 15mm implant and replaced it with a another manufacturer's expandable tlif implant.This is one of two related mdrs for this patient (this is for the first revision procedure).
 
Additional Manufacturer Narrative
Based on the information available, the surgeon originally used another manufacturer's interbody paddle sizers and shavers that were parallel in design and not provided by xenix.This causes the height of the disc space to be falsely measured at the lowest point in the disc space, instead of using xenix provided sizer and shavers that are anatomic and matching the convexity of the implants, which would allow for proper sizing of the space relative to xenix implant designs.The parallel shavers also cause a trough to be cut in the posterior lip of the vertebral body which, if left intact, assist with a physical barrier of bone to prevent implant migration.The system labeling was not followed: either xenix implant trials or the xenix paddle distractors are to be used to determine implant sizing.

Brand Name
NEOWAVE LS LUMBAR STRAIGHT
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
HT MEDICAL, LLC DBA XENIX MEDICAL
111 w jefferson st
suite 100
orlando FL 32801
Manufacturer Contact
teresa cherry
111 w jefferson st
suite 100
orlando, FL 32801
4077854216
MDR Report Key19541352
Report Number3012429289-2024-00002
Device Sequence Number7501854
Product Code MAX
UDI-Device Identifier00818345024311
UDI-Public(01)00818345024311(17)270501(10)JI6404
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182210
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number23-LCT-2213
Device Lot NumberJI6404
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PEDICLE SCREW SYSTEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale